# SDR AALA202107278179

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 62,425 hours, 25,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG28707
- Condition: Unsecure
- Location: R2 Door
- Part time: 9,295 hours, 3,826 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2R SLIDE BUSTLE DOES NOT STAY SECURED TO DOOR. REPLACED SLIDE PER JOB CARD 08L22125001.
